# SDR JR2R20201221638

- Difficulty date: December 21, 2020
- Submitted: December 21, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 14,578 hours, 8,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17011697001
- Condition: Corroded
- Location: Zone 200
- Part time: 14,578 hours, 8,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED TOP SIDE ALONG THE FWD EDGE BETWEEN RBL 36 THRU RBL 48.
